# SDR 2008UALA02737

- Difficulty date: May 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ROW 16-17 INOPERATIVE.  SUPPLEMENTAL DATA UPDATE, SUSPECT FAULTY POWER SUPPLY.  REPLACED POWER SUPPLY ASSEMBLY, OPS CHECKES NORMAL.  A/C OK FOR SERVICE.
